# SDR SWAA2016082255036

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,745 hours, 46,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN LENS COVER FELL OFF.    INSTALLED LENS IAW AMM.
